skin-hair-icon
How to overcome side effects Betnovate N
Hello, I was applying Betnovate N ointment on my face for dark spots removal and it was working fine. But I have stopped using it and I have noticed some side effects of that, like dull skin, skin getting black and redness on my face. the skin is itching a lot. could you please help me in overcoming this problem. this is very irritating and it's making my skin dark. please provide some suggestions.
12663 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Don't worry it can be cleared..Undergo PRP therapy. Few creams also available.... Send photos of the affected area for accurate diagnosis and treatment..
Answered
Flag this Answer
Flag this answer
14/15 people found this helpful
Was this answer helpful?
You have topical steroid damaged face
Next Steps
with proper treatment under supervision of Dermatologist it shall subside in 2 to 3 months
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Please stop using betnovate n cream as it contains strong steroids which will cause serious side effects. Steroid induced pimples, photosensitivity that is sun sensitivity, rosacea that is red face, atrophy that is skin thinning, stretch marks, pigmentation, dryness, severe itching and hair growth on the face etc to name a few side effects. Reports of skin cancer are also there. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,
Answered
Flag this Answer
Flag this answer
10/10 people found this helpful
Was this answer helpful?

This question featured in :

Sysron n side effects Betnovate n for acne scars
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.